gynecologist-icon
Meprate 10mg 5 days dose
Hi I am on meprate 10mg for 5 day today i have cmpleted my 4tg day dose and having slight pain in my breast. I am on meprate due to delayed periods by 15 days neg preg test .kindly help!
49245 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

This is a side effect of meprate as these are harmonal pills used to induce periods,Don't worry once you get your periods it will subside., however don't use these pills every now and then ,instead get your harmones like thyroid prolactin checked for any imbalance. U may need an ultrasound also in case irregular periods is a regular feature in ur case
Next Steps
follow the advice given above
Health Tips
have a balanced diet and do regular physical activity
Answered
Flag this Answer
Flag this answer
9/9 people found this helpful
Was this answer helpful?

This question featured in :

Meprate 10mg pregnancy test is negative Deviry 10mg no periods No periods after meprate
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.